Trudy po Diskretnoi Matematike
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2008, Volume 11, Issue 1, Pages 138–143 (Mi tdm184)  

Joint limit distributions of the numbers of missing tuples of identical outcomes

M. I. Tikhomirova


Full text: PDF file (257 kB)

Citation: M. I. Tikhomirova, “Joint limit distributions of the numbers of missing tuples of identical outcomes”, Tr. Diskr. Mat., 11, no. 1, Fizmatlit, Moscow, 2008, 138–143

Citation in format AMSBIB
\Bibitem{Tik08}
\by M.~I.~Tikhomirova
\paper Joint limit distributions of the numbers of missing tuples of identical outcomes
\serial Tr. Diskr. Mat.
\yr 2008
\vol 11
\issue 1
\pages 138--143
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm184}


Linking options:
  • http://mi.mathnet.ru/eng/tdm184
  • http://mi.mathnet.ru/eng/tdm/v11/i1/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:90
    Full text:34
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022